# SDR V0XR201211180147

- Difficulty date: November 16, 2012
- Submitted: November 18, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 22,589 hours, 15,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Part time: 22,589 hours, 15,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26L BETWEEN FS 295 AND 310.  REMOVED LIGHT SURFACE CORROSION.  NO MATERIAL LOSS. ALODINED, PRIMED, TOP COATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-06, 51-21-16, 51-21-11, 51-25-06.
